# SDR IPXA2023012890334

- Difficulty date: January 27, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 75,910 hours, 16,077 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR WILL NOT CLOSE ELECTRICITY PRIOR TO BLOCK OUT.   REMOVED CONNECTOR CHECKED FOR POWER AT MOTOR C1 DOOR FOUND 115VAC ON ALL THREE PHASES. MM 1851755 215123 R & R L1 DOOR ELECTRIC ACTUATOR PER MM 52 11 00 401 OPS CHECKS GOOD.  ORIG SUBMISSION DATE: 1/30/2023
